Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2011, 3:42 AM CDT for Morgan County, Scott County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 3:42 AM CDT (08:42 UTC)
- Expired
- Apr 9, 2011, 4:22 AM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS53 KILX 090842
SVRILX
ILC137-171-090945-
/O.NEW.KILX.SV.W.0018.110409T0842Z-110409T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
342 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
EAST CENTRAL SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 445 AM CDT.
* AT 340 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF WINCHESTER...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...LITERBERRY...ALEXANDER...LAKE JACKSONVILLE...SOUTH
JACKSONVILLE...JACKSONVILLE MUNICIPAL AIRPORT...SINCLAIR AND
PRENTICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3976 9041 3988 9021 3987 9000 3973 9000
3960 9037 3975 9042
TIME...MOT...LOC 0843Z 229DEG 29KT 3969 9034
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
728
WWUS53 KILX 090852
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT SAT APR 9 2011
ILC171-090902-
/O.CAN.KILX.SV.W.0018.000000T0000Z-110409T0945Z/
SCOTT IL-
352 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3988 9021 3987 9000 3973 9000 3964 9025
3977 9036
TIME...MOT...LOC 0852Z 229DEG 29KT 3974 9027
$$
ILC137-090945-
/O.CON.KILX.SV.W.0018.000000T0000Z-110409T0945Z/
MORGAN IL-
352 AM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN
COUNTY UNTIL 445 AM CDT...
AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JACKSONVILLE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...LITERBERRY...ALEXANDER...JACKSONVILLE MUNICIPAL
AIRPORT...SINCLAIR AND PRENTICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 9021 3987 9000 3973 9000 3964 9025
3977 9036
TIME...MOT...LOC 0852Z 229DEG 29KT 3974 9027
WIND...HAIL 60MPH 1.00IN
$$
AUTEN742
WWUS53 KILX 090922
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
422 AM CDT SAT APR 9 2011
ILC137-090932-
/O.CAN.KILX.SV.W.0018.000000T0000Z-110409T0945Z/
MORGAN IL-
422 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3988 9021 3987 9000 3973 9000 3964 9025
3977 9036
TIME...MOT...LOC 0922Z 229DEG 29KT 3990 9003
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:53 AM CDT, 49 minutes earlier.
Area forecast discussion, Apr 9, 2:53 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT SAT APR 9 2011 .DISCUSSION... ISSUED 253 AM CDT SAT APR 9 2011 WARM FRONT DRAPED JUST SOUTHWEST OF OUR CWA EARLY THIS MORNING. LARGE MCS HAS BEEN ROLLING ACROSS MISSOURI THE LAST FEW HOURS... AND ACTIVITY IS JUST CROSSING THE MISSISSIPPI RIVER NEAR QUINCY. MCS ALSO HAS BEEN SHOWING SIGNS OF SPLITTING INTO TWO...WITH THE SOUTHERN AREA ACROSS SOUTHWEST MISSOURI. LOW STRATUS DECK BLANKETING THE NORTHERN 2/3 OF THE CWA JUST NORTH OF THE FRONT...WITH SOME LOWER VISIBILITIES BELOW 2 MILES AT TIMES. WHILE THE SHORT-TERM CONCERN IS WITH THE STORMS MOVING OUT OF MISSOURI...THE PRIMARY FORECAST CONCERN REMAINS THE POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK SUNDAY NIGHT. SHORT TERM...TODAY THROUGH MONDAY... SOUTHERN PART OF THE MCS INDICATED BY MOST MODELS TO SHOW SOME SORT OF SOUTHEAST CURVE AS IT MOVES INTO THE STATE...WHILE THE NORTHERN SEGMENT LIFTS EAST-NORTHEAST AND HAS RECENTLY SHOWN SIGNS OF DEVELOPMENT WELL NORTH OF THE MAIN CLUSTER OF STORMS. EXTENT OF POPS WILL LIKELY BE MADE AS A LAST MINUTE CALL...AND MAY NEED TO INCLUDE A PRE-1ST PERIOD SEGMENT IN THE ZONES TO ADEQUATELY ADDRESS THE PRESENT ACTIVITY IN THE WEST. MOST OF THE MODELS INDICATE THE FRONT SHOULD LIFT NORTH OF THE CWA BY MIDDAY...WITH THE GFS LAGGING BEHIND BY A COUPLE HOURS. WITH THAT IN MIND...AM EXPECTING HIGHS IN THE LOWER TO MID 80S ACROSS MOST OF THE CWA...EXCEPT PERHAPS SOME UPPER 70S NORTH OF THE I-74 CORRIDOR. ANOTHER WARM DAY EXPECTED SUNDAY...WHICH WILL ALSO BE QUITE WINDY. SHOULD SEE WINDS GUSTING TO 30-35 MPH BY AFTERNOON. LATEST SPC CONVECTIVE OUTLOOK FOR SUNDAY/SUNDAY NIGHT KEEPS THE NORTHWEST THIRD OF THE CWA IN A MODERATE RISK OF SEVERE. INSTABILITY INCREASES SIGNIFICANTLY WITH MUCAPES 2000-3000 J/KG BY AFTERNOON. SHOULD SEE A RATHER SIZEABLE CAP THOUGH... WITH EROSION BEGINNING ACROSS THE FAR WESTERN CWA BY LATE AFTERNOON. MAIN ACTIVITY SHOULD BEGIN FORMING ACROSS IOWA AND MISSOURI BY LATE AFTERNOON...THEN MOVE EAST. ZERO-1KM HELICITY AROUND 175 M2/S2 NEAR THE MISSISSIPPI RIVER BY 00Z WOULD SUPPORT SOME POTENTIAL TORNADIC ACTIVITY INITIALLY...BUT SYSTEM SHOULD EVOLVE INTO MORE OF A SQUALL LINE AS IT CROSSES OUR CWA AS WINDS ALOFT ON THE FORECAST SOUNDINGS BECOME MORE UNIDIRECTIONAL FURTHER EAST. TEMPERATURE LAPSE RATES OF 8-9 C/KM INDICATING HAIL POTENTIAL AS WELL. SEVERE THREAT AFTER MIDNIGHT SHOULD MAINLY BE ACROSS THE EASTERN CWA...THEN DONE BY SUNRISE AS COLD FRONT PUSHES OUT OF THE AREA. DEEP UPPER TROUGH WILL BE CROSSING THE CWA ON MONDAY. WRAPAROUND FLOW AROUND THE PARENT LOW WILL RESULT IN WINDY CONDITIONS AGAIN. HAVE KEPT SOME SLIGHT CHANCE POPS IN MOST OF THE AREA FOR SOME SHOWERS...ALTHOUGH MOST OF THE MODELS SUGGESTING THE DRY SLOT SHOULD KEEP THE MAIN THREAT TO THE NORTH. LONG TERM...TUESDAY THROUGH FRIDAY... NO REAL CHANGES MADE TO THIS PART OF THE FORECAST. UPPER RIDGING EXPECTED TO BE BUILDING ACROSS THE CENTRAL UNITED STATES THROUGH MIDWEEK. GFS AND ECMWF SHOWING A TROUGH WORKING ITS WAY ACROSS THE NATION...BUT THE ECMWF DIGS THE TROUGH MUCH DEEPER AND SLOWS ANY ASSOCIATED RAINFALL INTO OUR AREA. GEELHART && .AVIATION... ISSUED 1155 PM CDT FRI APR 8 2011 QUASI-STATIONARY FRONT LIES ACROSS SOUTHERN IL WESTWARD THROUGH CENTRAL MO AND EASTERN KY. CONVECTION HAS DEVELOPED NORTH OF THIS BOUNDARY ACROSS CENTRAL/NORTHERN MO...AND IS IN A POSITION TO POSSIBLY AFFECT SPI AND/OR DEC BY 09Z. AIRMASS ATOP THE STABLE BOUNDARY LAYER CONTINUES UNSTABLE WITH INCREASING MID LEVEL MOISTURE AND STEEP LAPSE RATES. MEAN STORM MOTION VECTORS SUGGEST THAT THE STORMS SOUTHWEST OF IRK WILL CONTINUE EASTWARD AND THEN TURN A LITTLE SOUTHEAST ON THE EASTERN EDGE OF THE UPPER RIDGE. WILL PUT IN A TEMPO FOR THUNDER AT SPI/DEC WITH THIS IN MIND. LOW CLOUDS CONTINUE NORTH OF A BRL-CMI LINE...WITH SOME MINOR FLUCTUATIONS IN THE CLOUD EDGE. EXPECT CLOUDS BELOW 1K FT TO CONTINUE AT PIA/BMI...AND FLIRT OCCASIONALLY WITH CMI. IN ADDITION...MOST TERMINALS ARE NOW GETTING INCREASING FOG. THIS WILL CONTINUE UNTIL THE SURFACE FRONT TO THE SOUTH MAKES ITS RETURN NORTHWARD AS A WARM FRONT 15Z-18Z SAT. THE NAM MODEL AND ITS 4KM WRF-NMM VERSION BOTH PUSH THE MORNING CONVECTION EAST OF THE AREA BY 18Z SAT...WHICH COULD DELAY THE RETURN OF THE WARM FRONT A LITTLE. PREVIOUS TAFS HAD A 16Z-18Z TIMING...SO WILL PUT A COUPLE HOUR DELAY INTO THE 06Z TAFS. ONCE THE TERMINALS ARE WITHIN THE WARM SECTOR...PRECIPITATION CHANCES SHOULD DIMINISH ALONG WITH ANY LINGERING LOW CLOUDS/FOG. WINDS WILL THEN BE MAINLY FROM THE SOUTH 10-12 KT...THEN INCREASING AFT 00Z SUN AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO PRESSURE FALLS OUT WEST. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 8, 3:00 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT FRI APR 8 2011 ILZ027>031-036>038-040>042-047>051-091100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE TONIGHT IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD THROUGH SOUTHERN ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE WARM FRONT ARRIVES IN CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-052>057-061-091100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE TONIGHT IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD THROUGH SOUTHERN ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE WARM FRONT ARRIVES IN CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO EAST CENTRAL ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-091100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A STATIONARY FRONTAL BOUNDARY ACROSS SOUTHERN ILLINOIS...SCATTERED THUNDERSTORMS WILL DEVELOP LATE TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE FRONT LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO SOUTHEAST ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT TONIGHT. BARNES
In the hours before
Special weather statement, Apr 9, 3:29 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT SAT APR 9 2011
ILZ047-049-050-090930-
CASS-MORGAN-SCOTT-
329 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHERN SCOTT
AND SOUTHEASTERN CASS COUNTIES UNTIL 430 AM CDT...
AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 10 MILES NORTHWEST OF
WINCHESTER...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EXETER...
BLUFFS...
MEREDOSIA...
CHAPIN...
JACKSONVILLE...
LITERBERRY...
OTHER LOCATIONS AFFECTED INCLUDE...OXVILLE...RIGGSTON...MERRITT...
LYNNVILLE...CONCORD AND SOUTH JACKSONVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3981 9060 3982 9058 3984 9058 3986 9058
3988 9000 3966 8999 3963 9062 3967 9064
TIME...MOT...LOC 0830Z 258DEG 27KT 3972 9060
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:29 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 61 min |
| Apr 9, 3:54 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 66 min |
| Apr 9, 4:44 AM CDT | Areal Flood Advisory | ILX | Christian, Macon, Sangamon | 3 hr |
| Apr 9, 5:05 AM CDT | Special Weather Statement | ILX | Macon | 40 min |
| Apr 9, 5:26 AM CDT | Special Weather Statement | ILX | Moultrie | 49 min |
| Apr 9, 5:40 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 65 min |
| Apr 9, 5:55 AM CDT | Special Weather Statement | ILX | Effingham | 50 min |
| Apr 9, 7:01 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.